By Topic

Analysis of quadrifilar resonant printed helical antenna for mobile communications

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $31
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Sharaiha, A. ; Dept. Antennes, Rennes I Univ., France ; Terret, C.

On the basis of a modified form of Mei's integral equation, which includes dielectric effects using the quasistatic approximation theory proposed by Popovic (1984), the input impedance and the radiation patterns of several quadrifilar helical antennas with axial or normal mode are investigated. The theoretical results agree quite well with experiment

Published in:

Microwaves, Antennas and Propagation, IEE Proceedings H  (Volume:140 ,  Issue: 4 )